# SDR HNAA0800115

- Difficulty date: November 28, 2007
- Submitted: March 30, 2008
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 42,132 hours, 47,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85300132102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FLOOR RIGHT SEAT TRACK CORRODED.  REPLACED DEFECTIVE SEAT TRACK.
